# SDR DXTA2012070605036

- Difficulty date: June 25, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 9,742 hours, 5,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUEL ACCESS PANELS ON THE LT WING REQUIRE PERMANENT REPAIR TO THE WING LANDS.   ACCOMPLISHED REPAIR IAW RD S-750-0166/14RD.  LEAK CHECKED GOOD.
